American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 115-119
DOI: 10.12691/ajams-7-3-6
Open AccessArticle

A Generalized Multiplier Transform on a P-valent Integral Operator with Application

Deborah Olufunmilayo Makinde1,

1Department of Mathematics, Obafemi Awolowo University, 220005, Ile-Ife, Osun State, Nigeria

Pub. Date: May 13, 2019

Cite this paper:
Deborah Olufunmilayo Makinde. A Generalized Multiplier Transform on a P-valent Integral Operator with Application. American Journal of Applied Mathematics and Statistics. 2019; 7(3):115-119. doi: 10.12691/ajams-7-3-6


The aim of this paper is to obtain coefficient estimates of the integral operator of the form: and using the relationship between starlike and convex functions and give its implication to disease control. Also, we obtain the growth and distortion theorems for the operator.

p-valent; differential operator integral operator growth and distortion disease control

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  N. E. Cho and H. M. Srivastava, Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modeling, 37(1-2) (2003), 39-49.
[2]  N. E. Cho and T. H. Kim, Multiplier transformations and strongly Close-to-Convex functions, Bull. Korean Math. Soc., 40(3) (2003), 399-410.
[3]  D.O. Makinde and A.T. Oladipo, Some properties of certain subclasses of univalent integral operators, Scientia Magna 9(1)(2013), 80-88.
[4]  D.O. Makinde, A new multiplier differential operator, Advances in Mathematics: Scientific Journal, 7(2) (2018), 109-114.
[5]  D.O. Makinde et-al, A generalized multiplier transform on a univalent integral operator, Journal of Contemporary Applied Mathematics 9(1) (2019), 31-38.
[6]  D.O. Makinde, Studies on the starlikeness and convexity properties of subclasses of analytic and univalent functions, A Dissertation Submitted to The Department of Mathematics, Faculty Of Science, University Of Ilorin, In Partial Fulfillment of The Requirements For The Degree Of Doctor Of Philosophy In Mathematics (Ph.D) University of Ilorin, Ilorin, Nigeria 2010.
[7]  S. R. Swamy, Inclusion Properties of Certain Subclasses of Analytic Functions, International Mathematical Forum, Vol. 7, no. 36,(2012) 1751-1760.
[8]  H. Silverman, Univalent functions with negative coefficients, Proceedings of the American Mathematical Society, Vol 51, Number 1, (1975), 109-115.
[12] ile=0013=102316=e79822:pdf.